BIROn - Birkbeck Institutional Research Online

    Lp-error estimates for radial basis function interpolation on the sphere

    Hubbert, Simon and Morton, T. (2004) Lp-error estimates for radial basis function interpolation on the sphere. Journal of Approximation Theory 129 (1), pp. 58-77. ISSN 0021-9045.

    Full text not available from this repository.

    Abstract

    In this paper we review the variational approach to radial basis function interpolation on the sphere and establish new Lp-error bounds, for p∈[1,∞]. These bounds are given in terms of a measure of the density of the interpolation points, the dimension of the sphere and the smoothness of the underlying basis function.

    Metadata

    Item Type: Article
    School: Birkbeck Faculties and Schools > Faculty of Business and Law > Birkbeck Business School
    Depositing User: Sarah Hall
    Date Deposited: 30 Jun 2020 14:14
    Last Modified: 02 Aug 2023 18:00
    URI: https://eprints.bbk.ac.uk/id/eprint/32412

    Statistics

    Activity Overview
    6 month trend
    0Downloads
    6 month trend
    160Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item